Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 278672, 10 pages
http://dx.doi.org/10.1155/2014/278672
Research Article

Modelling Fractal Waves on Shallow Water Surfaces via Local Fractional Korteweg-de Vries Equation

1Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China
2Department of Chemical Engineering, University of Chemical Technology and Metallurgy, Sofia, 8 Kliment Ohridsky Boulevard, 1756 Sofia, Bulgaria
3Department of Mathematics and Statistics, University of Victoria, Victoria, BC, Canada V8W 3R4
4Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 15 May 2014; Accepted 29 May 2014; Published 12 June 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 Xiao-Jun Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Boussinesq, Essai sur la Théorie des Eaux Courantes, vol. 23 of Mémoires Présentés par Divers Savants à l'Académie des Sciences de l'Institut National de France, Imprimerie Nationale, 1877.
  2. D. J. Korteweg and G. de Vries, “XLI. On the change of form of long waves advancing in a rectangular canal, and on a new type of long stationary waves,” The London, Edinburgh, and Dublin Philosophical Magazine and Journal of Science, vol. 39, no. 240, pp. 422–443, 1895. View at Publisher · View at Google Scholar
  3. J. Canosa and J. Gazdag, “The Korteweg-de Vries-Burgers equation,” Journal of Computational Physics, vol. 23, no. 4, pp. 393–403, 1977. View at Google Scholar · View at Scopus
  4. J. P. Boyd, “Solitons from sine waves: analytical and numerical methods for non-integrable solitary and cnoidal waves,” Physica D: Nonlinear Phenomena, vol. 21, no. 2-3, pp. 227–246, 1986. View at Google Scholar · View at Scopus
  5. M. Tsutsumi, T. Mukasa, and R. Iino, “On the generalized Korteweg-de Vries equation,” Proceedings of the Japan Academy, vol. 46, no. 9, pp. 921–925, 1970. View at Publisher · View at Google Scholar
  6. R. Dodd and A. Fordy, “The prolongation structures of quasipolynomial flows,” Proceedings of the Royal Society of London A: Mathematical and Physical Sciences, vol. 385, no. 1789, pp. 389–429, 1983. View at Publisher · View at Google Scholar
  7. F. Calogero and A. Degasperis, Spectral Transform and Solitons: Tools to Solve and Investigate Nonlinear Evolution Equations, North-Holland, New York, NY, USA, 1982.
  8. R. S. Johnson, “On the inverse scattering transform, the cylindrical Korteweg-de Vries equation and similarity solutions,” Physics Letters A, vol. 72, no. 3, pp. 197–199, 1979. View at Google Scholar · View at Scopus
  9. G. Segal, “The geometry of the KdV equation,” International Journal of Modern Physics A, vol. 6, no. 16, pp. 2859–2869, 1991. View at Publisher · View at Google Scholar
  10. M. Wadati, “Stochastic Korteweg-de Vries equation,” Journal of the Physical Society of Japan, vol. 52, no. 8, pp. 2642–2648, 1983. View at Google Scholar · View at Scopus
  11. R. M. Miura, “Korteweg-de Vries equation and generalizations. I. A remarkable explicit nonlinear transformation,” Journal of Mathematical Physics, vol. 9, no. 8, pp. 1202–1204, 1968. View at Publisher · View at Google Scholar · View at Scopus
  12. J. W. Miles, “The Korteweg-de Vries equation: a historical essay,” Journal of Fluid Mechanics, vol. 106, pp. 131–147, 1981. View at Google Scholar · View at Scopus
  13. S. Momani, Z. Odibat, and A. Alawneh, “Variational iteration method for solving the space- and time-fractional KdV equation,” Numerical Methods for Partial Differential Equations, vol. 24, no. 1, pp. 262–271, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. S. A. El-Wakil, E. Abulwafa, M. Zahran, and A. Mahmoud, “Time-fractional KdV equation: formulation and solution using variational methods,” Nonlinear Dynamics, vol. 65, no. 1-2, pp. 55–63, 2011. View at Publisher · View at Google Scholar · View at Scopus
  15. A. Atangana and A. Secer, “The time-fractional coupled-Korteweg-de-Vries equations,” Abstract and Applied Analysis, vol. 2013, Article ID 947986, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  16. O. Abdulaziz, I. Hashim, and E. S. Ismail, “Approximate analytical solution to fractional modified KdV equations,” Mathematical and Computer Modelling, vol. 49, no. 1-2, pp. 136–145, 2009. View at Publisher · View at Google Scholar · View at Scopus
  17. X.-J. Yang, Advanced Local Fractional Calculus and Its Applications, World Science, New York, NY, USA, 2012.
  18. X.-J. Yang, D. Baleanu, and J.-H. He, “Transport equations in fractal porous media within fractional complex transform method,” Proceedings of the Romanian Academy A, vol. 14, no. 4, pp. 287–292, 2013. View at Google Scholar
  19. Y.-J. Hao, H. M. Srivastava, H. Jafari, and X.-J. Yang, “Helmholtz and diffusion equations associated with local fractional derivative operators involving the Cantorian and Cantor-type cylindrical coordinates,” Advances in Mathematical Physics, vol. 2013, Article ID 754248, 5 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  20. Y. Zhao, D. Baleanu, C. Cattani, D. F. Cheng, and X.-J. Yang, “Maxwell's equations on Cantor sets: a local fractional approach,” Advances in High Energy Physics, vol. 2013, Article ID 686371, 6 pages, 2013. View at Publisher · View at Google Scholar
  21. X.-J. Yang, D. Baleanu, and J. A. Tenreiro Machado, “Systems of Navier-Stokes equations on cantor sets,” Mathematical Problems in Engineering, vol. 2013, Article ID 769724, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  22. A. M. Yang, C. Cattani, C. Zhang, G. N. Xie, and X. J. Yang, “Local fractional Fourier series solutions for non-homogeneous heat equations arising in fractal heat flow with local fractional derivative,” Advances in Mechanical Engineering, vol. 2014, Article ID 514639, 5 pages, 2014. View at Publisher · View at Google Scholar
  23. Y. Y. Li, Y. Zhao, G. N. Xie, D. Baleanu, X. J. Yang, and K. Zhao, “Local fractional Poisson and Laplace equations with applications to electrostatics in fractal domain,” Advances in Mathematical Physics, vol. 2014, Article ID 590574, 5 pages, 2014. View at Publisher · View at Google Scholar
  24. C. Y. Long, Y. Zhao, and H. Jafari, “Mathematical models arising in the fractal forest gap via local fractional calculus,” Abstract and Applied Analysis, vol. 2014, Article ID 782393, 6 pages, 2014. View at Publisher · View at Google Scholar
  25. S. Q. Wang, Y. J. Yang, and H. K. Jassim, “Local fractional function decomposition method for solving inhomogeneous wave equations with local fractional derivative,” Abstract and Applied Analysis, vol. 2014, Article ID 176395, 7 pages, 2014. View at Publisher · View at Google Scholar
  26. X.-J. Yang, H. M. Srivastava, J.-H. He, and D. Baleanu, “Cantor-type cylindrical-coordinate method for differential equations with local fractional derivatives,” Physics Letters A, vol. 377, no. 28–30, pp. 1696–1700, 2013. View at Publisher · View at Google Scholar · View at Scopus
  27. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematical Studies, Elsevier, Amsterdam, The Netherlands, 2006.
  28. X.-J. Ma, H. M. Srivastava, D. Baleanu, and X.-J. Yang, “A new Neumann series method for solving a family of local fractional Fredholm and Volterra integral equations,” Mathematical Problems in Engineering, vol. 2013, Article ID 325121, 6 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  29. A.-M. Yang, Z.-S. Chen, H. M. Srivastava, and X.-J. Yang, “Application of the local fractional series expansion method and the variational iteration method to the Helmholtz equation involving local fractional derivative operators,” Abstract and Applied Analysis, vol. 2013, Article ID 259125, 6 pages, 2013. View at Publisher · View at Google Scholar
  30. W. Wei, H. M. Srivastava, L. Wang, P.-Y. Shen, and J. Zhang, “A local fractional integral inequality on fractal space analogous to Aderson's inequality,” Abstract and Applied Analysis, vol. 2014, Article ID 797561, 7 pages, 2014. View at Publisher · View at Google Scholar